# SDR DHLA200800043

- Difficulty date: April 10, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46124
- Aircraft time: 85,959 hours, 31,131 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT NR 160 WITH COMP LIGHT SWITCH ON LIGHT OVER GALLEY ON A PHOSPHOROUS ODOR WAS DETECTED WITH GALLEY POWER OFF TURNED OFF COMP LIGHT SWITCH AND ODOR DISSIPATED, NO SMOKE DETECTED.  TURNED ON COMP LIGHTS INSPECTED CARGO COMP LIGHTS, NO ODOR NOTED.  OPS CK GOOD PER MM 33-30-0.  OPS CK GALLEY PWR, NO ODOR NOTED.  OPS CK GOOD PER MM 25-30-0.  A/C WAS GROUNDED.
